MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO 30 INCH TRANSPORT; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO 30 INCH TRANSPORT; STRETCHER, WHEELED
Catalog Number 0748000000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.4 devices were functionally/visually inspected in the field.The devices were repaired and returned to use.1 device was not evaluated, as a probable cause for the issue was identified during communication between the customer and stryker and no further assistance was requested by the customer.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 5 malfunction events, where it was reported the devices experienced fluid leaks onto floor.There were no adverse consequence or clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
It was determined that 1 device was evaluated, but the issue could not be confirmed.Section h codes have been updated.
 
Event or Problem Description
No new information.

Brand Name
30 INCH TRANSPORT
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key21909427
Report Number0001831750-2025-00377
Device Sequence Number8728569
Product Code FPO
UDI-Device Identifier07613327278262
UDI-Public07613327278262
Combination Product (Y/N)N
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized5
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number0748000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown